# SDR REXA2021062900447

- Difficulty date: June 14, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Part number: SH670321034
- Condition: Corroded
- Location: Bs 333-349 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH LONGERON, AFT OF STRG 25R, BTW FS 333-349.  REPAIRED CORROSION ON STR R25 BETWEEN FS 333 TO FS 349 IAW APPROVED REO 690-53-21-1380, REV.(P1).
